# SDR CALA2025101410050

- Difficulty date: October 12, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N18223
- Make and model: Boeing 737824
- Aircraft serial: 28932
- Aircraft time: 80,591 hours, 30,019 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPEGPL
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD OVERWING EXTERNAL EMERGENCY LIGHT INOP.   EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK {B737-33-3-0235} - REMOVED AND REPLACED BULB, OPS CHECK GOOD. PARTS USED: 29-3351-3-0015, QTY :1
